# SDR ASAA2023042242992

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 34,713 hours, 10,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM OPERATIONAL CHECK FAILED FOR ALL LIGHTS ASSOCIATED WITH BATTERY PACKS M1676 & M1672. GROUNDED - YES. REMOVED AND REPLACED SERVICEABLE EMERGENCY POWER SUPPLY S/N 112118 AT M1676 AND S/N 112185 AT M1672 IAW B737-NG AMM 33-51-06-960-806 PERFORMED EMERGENCY LIGHT OPERATIONAL CHECK. OPS-CHECK GOOD. IAW B737-NG AMM 33-51-00-720-801.
